Advanced Search
MyIDEAS: Login

Axiomatizing core extensions

Contents:

Author Info

  • Camelia Bejan

    ()

  • Juan Gómez

    ()

Abstract

We give an axiomatization of the aspiration core on the domain of all TU-games using a relaxed feasibility condition, non-emptiness, individual rationality, and generalized versions of the reduced game property (consistency) and superadditivity. Our axioms also characterize the C-core (Guesnerie and Oddou, Econ Lett 3(4):301–306, 1979 ; Sun et al. J Math Econ 44(7–8):853–860, 2008 ) and the core on appropriate subdomains. The main result of the paper generalizes Peleg’s (J Math Econ 14(2):203–214, 1985 ) core axiomatization to the entire family of TU-games. Copyright Springer-Verlag 2012

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s00182-011-0316-4
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal International Journal of Game Theory.

Volume (Year): 41 (2012)
Issue (Month): 4 (November)
Pages: 885-898

as in new window
Handle: RePEc:spr:jogath:v:41:y:2012:i:4:p:885-898

Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00182/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Core extensions; Axiomatization; Aspiration core; C-core; Consistency; C71;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Aumann, Robert J, 1985. "An Axiomatization of the Non-transferable Utility Value," Econometrica, Econometric Society, vol. 53(3), pages 599-612, May.
  2. Serrano, Roberto & Volij, Oscar, 1998. "Axiomatizations of neoclassical concepts for economies," Journal of Mathematical Economics, Elsevier, vol. 30(1), pages 87-108, August.
  3. Orshan,G. & Sudhoelter,P., 2001. "The positive core of a cooperative game," Working Papers 326, Bielefeld University, Center for Mathematical Economics.
  4. Keiding, Hans, 1986. "An axiomatization of the core of a cooperative game," Economics Letters, Elsevier, vol. 20(2), pages 111-115.
  5. Voorneveld, Mark & van den Nouweland, Anne, 1998. "A new axiomatization of the core of games with transferable utility," Economics Letters, Elsevier, vol. 60(2), pages 151-155, August.
  6. Peleg, B, 1986. "On the Reduced Game Property and Its Converse," International Journal of Game Theory, Springer, vol. 15(3), pages 187-200.
  7. Hart, Sergiu, 1985. "An Axiomatization of Harsanyi's Nontransferable Utility Solution," Econometrica, Econometric Society, vol. 53(6), pages 1295-1313, November.
  8. Tadenuma, K, 1992. "Reduced Games, Consistency, and the Core," International Journal of Game Theory, Springer, vol. 20(4), pages 325-34.
  9. Peleg, Bezalel, 1985. "An axiomatization of the core of cooperative games without side payments," Journal of Mathematical Economics, Elsevier, vol. 14(2), pages 203-214, April.
  10. Sun,N. & Trockel,W. & Yang,Z., 2004. "Competitive outcomes and endogenous coalition formation in an n-person game," Working Papers 358, Bielefeld University, Center for Mathematical Economics.
  11. Peter Sudhölter & Yan-An Hwang, 2001. "Axiomatizations of the core on the universal domain and other natural domains," International Journal of Game Theory, Springer, vol. 29(4), pages 597-623.
  12. Hokari, Toru & Kibris, Ozgur, 2003. "Consistency, converse consistency, and aspirations in TU-games," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 313-331, July.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Stéphane Gonzalez & Michel Grabisch, 2013. "Multicoalitional solutions," Documents de travail du Centre d'Economie de la Sorbonne 13062, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:41:y:2012:i:4:p:885-898. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.